# SDR REXA2025041800452

- Difficulty date: March 15, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 38,122 hours, 27,158 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON SUPPORTS OF MONUMENTS BTW FS 295.00/LBL37 AND BTW FS 377.00/LBL 37 AT PASSENGER CABIN FLOOR STRUCTURE. CORROSION ON SUPPORT OF MONUMENTS BTW FS377.00 LBL37 AT PASSENGER CABIN FLOOR STRUCTURE WAS EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-21-43-101-001-A03 AND WAS REPLACED PER CRJ900 SRM 51-42-21-001-001-A01
